Journal article icon

Journal article

Calculation of the elastic constants of the Al2SiO5 polymorphs andalusite, sillimanite and kyanite

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1524/zkri.216.2.67.20336

Authors


Expand authors...
Journal:
ZEITSCHRIFT FUR KRISTALLOGRAPHIE
Volume:
216
Issue:
2
Pages:
67-70
Publication date:
2001-01-01
DOI:
ISSN:
0044-2968
URN:
uuid:716554c3-2f87-496b-b13b-7909e5f5d8b4
Source identifiers:
244638
Local pid:
pubs:244638

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP